Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds

.
DOI: 10.4236/apm.2011.16067   PDF   HTML     4,651 Downloads   8,659 Views   Citations

Abstract

In this paper, we study geodesic contact CR-lightlike submanifolds and geodesic screen CR-lightlike (SCR) submanifolds of indefinite Sasakian manifolds. Some necessary and sufficient conditions for totally geodesic, mixed geodesic, -geodesic and -geodesic contact CR-lightlike submanifolds and SCR submanifolds are obtained.

Share and Cite:

J. Dong and X. Liu, "Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 378-383. doi: 10.4236/apm.2011.16067.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] D. N. Kupeli, “Singular Semi-Riemannian Geometry,” Kluwer, Dordrecht, 1996.
[2] K. L. Duggal and A. Bejancu, “Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications,” Kluwer Academic, Dordrecht, 1996.
[3] B. ahin, “Transversal Lightlike Submanifolds of Indefinite Kaehler Manifolds,” Analele Universitaii de Vest, Timisoara Seria Matematica—Informatica, Vol. XLIV, No. 1, 2006, pp. 119-145.
[4] B. Sahin and R. Günes, “Geodesic CR-lightlike Submanifolds,” Contributions to Algebra and Geometry, Vol. 42, No. 2, 2001, pp. 583-594.
[5] K. L. Duggal and B. Sahin, “Lightlike Submanifolds of Indefinite Sasakian Manifolds,” International Journal of Mathematics and Mathematical Sciences, Article ID 57585, 2007, 21 Pages.
[6] K. L. Duggal and B. Sahin, “Generalized Cauchy-Rieman Lightlike Submanifolds of Indefinite Sasakian Manifolds,” Acta Mathematica Hungarica, Vol. 122, No. 1-2, 2009, pp. 45-58. doi:10.1007/s10474-008-7221-8

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.